# SDR G1IA20240824065

- Difficulty date: August 24, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N991GF
- Make and model: Beech C90A
- Aircraft serial: 458
- Aircraft time: 6,530 hours, 6,344 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 9714231880
- Condition: Failed
- Location: Terminal Block
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, A DUAL GEN FAILURE OCCURRED, WITH NEGATIVE RESULTS TO RESTORE POWER FOLLOWING ESTABLISHED PROCEDURE THROUGH ELECTRONIC CHECKLIST PROVIDED ON EFB. INITIALLY, POWER WAS RESTORED TO GEN 2 FOR ABOUT 15 SECS, BUT RETURNED TO A FAILED STATE.  DECISION MADE TO SHED POWER, BEGAN PUTTING GEAR DOWN & LOCKED. CONTINUED APPROACH TO LANDING PHASE.  LANDING WITHOUT INCIDENT. APPROACH CONDUCTED IN IMC CONDITIONS.  R & R TERMINAL BLOCK TB123-01 DUE TO FAULTED DIODE WITH NEW IAW WDM 32-60-10. PERFOMED GEN BUSS TIE CHECK IAW AMM 12-A-71-00-00-00A-903E-A OPS CHKD GOOD. R & R GEN 2 BUS TIE  WITH SERVICABLE UNIT IAW WDM 24-30-30. GENERATOR CHECK GOOD IAW 12-A-71-00-00-00A-903EA. OPS CHECK FLIGHT SATISFACTORY.
